# SDR CA990310030

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 4372C000
- Condition: Failed
- Location: Nr 2 Pack
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 PACK GOING FULL HOT IN AUTO MODE.  DUCT TEMP SENSOR REPLACED.
